# SDR SWAA2022101057030

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 56,577 hours, 33,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE LIGHT INOP / [01] RELAMPED AFT SERVICE DOOR EMERGENCY SLIDE LIGHT PER AMM 33-51-04 OPS CHECK GOOD
